MathSciNet Relay Station
MathSciNet bibliographic data
MR2269214 60H25 (60F10 82C44)
Gärtner, Jürgen; Heydenreich, Markus Annealed asymptotics for the parabolic Anderson model with a moving catalyst. Stochastic Process. Appl. 116 (2006), no. 11, 1511–1529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement